# SDR CA010301020

- Difficulty date: February 6, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 61,480 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 49,066 hours, 43,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

(CAN) AT END OF TAKEOFF ROLL AND DURING INITIAL CLIMB, A CABIN ATTENDANT CALL ANNUNCIATOR COULD BE HEARD RINGING REPEATEDLY. WHEN AIRCRAFT LEVELLED OUT AT 5000 FEET, FLIGHT ATTENDANT SPOKE TO PASSENGER WHO REPORTED THAT SPARKS WERE COMING FROM RIGHT ENGINE. CAPT WAS ADVISED BY TOWER OF REPORTS OF CINDERS FALLING FROM AN AIRCRAFT. THERE WERE NO ABNORMAL READINGS, NR 2 ENGINE WAS KEPT ON REDUCED POWER AND RETURNED TO YOW. NR 2 ENGINE WAS REPLACED. 2001-03-06 TC:
